Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/151422
Title: Monadicity in topological pseudo-boolean algebras
Author: Font Llovet, Josep Maria
Keywords: Modalitat (Lògica)
Universitat de Barcelona. Institut de Matemàtica
Issue Date: 1983
Publisher: Universitat de Barcelona
Series/Report no: Mathematics Preprint Series; 16
Abstract: We study four subclasses of topological pseudo-Boolean algebras representing increasingly strong intuítionistic counterparts of monadic Boolean algebras. The fourteen equivalent classical conditions are shown to split into six non-equivalent sets of equivalent conditions, whose inter-connections are all determined. We also deal with several algebraic-logic properties of our classes, such as regular, dense, Peircean elements, and others. We conclude that a closure operator derived from an interior one is not meaningless in this context of intuítionistic modal logic.
Note: Preprint enviat per a la seva publicació en una revista científica: Lecture Notes in Mathematics, 1983, volume 1103, pp. 169-192. [https://doi.org/10.1007/BFb0099386]
Note: Reproducció digital del document original en paper [CRAI Biblioteca de Matemàtiques i Informàtica - Dipòsit Departament CAIXA 31.13]
URI: http://hdl.handle.net/2445/151422
Appears in Collections:Preprints de Matemàtiques - Mathematics Preprint Series

Files in This Item:
File Description SizeFormat 
MPS_N016.pdf1.09 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.